# SDR CA040625006

- Difficulty date: June 24, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727260
- Aircraft time: 35,390 hours
- Engine: Pwa JT8D17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Shutoff Valve
- Part number: 600231
- Condition: Leaking
- Location: 13th Stage Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  OPS CHECKLIST CARRIED OUT. AIRCRAFT WAS RETURNED TO BASE DUE TO SECOND INCIDENT IN 2 DAYS. DURING INSPECTION, NR 1 ANTI ICE VALVE SEALS WERE REPLACED.  NR 1 BLEED SHUT OFF VALVE WAS REPLACED IAW MM 36-10-01.  HIGH POWER RUNS WERE CARRIED OUT.  NO LEAKS FOUND AND NR 1 ENGINE STRUT OVERHEAT LIGHT DID NOT ILLUMINATE AFTER THE 15 MINUTE RUN.  NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
